×

zbMATH — the first resource for mathematics

Maximal inequalities and exponential estimates for stochastic convolutions driven by Lévy-type processes in Banach spaces with application to stochastic quasi-geostrophic equations. (English) Zbl 1419.60052

MSC:
60H15 Stochastic partial differential equations (aspects of stochastic analysis)
60J75 Jump processes (MSC2010)
35B65 Smoothness and regularity of solutions to PDEs
46B09 Probabilistic methods in Banach space theory
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] G. A. Anastassiou and S. S. Dragomir, On some estimates of the remainder in Taylor’s formula, J. Math. Anal. Appl., 263 (2001), pp. 246–263. · Zbl 1006.26017
[2] Z. Brzeźniak, Stochastic partial differential equations in M-type 2 Banach spaces, Potential Anal., 4 (1995), pp. 1–45.
[3] Z. Brzeźniak and E. Hausenblas, Maximal regularity for stochastic convolutions driven by Lévy processes, Probab. Theory Related Fields, 145 (2009), pp. 615–637.
[4] Z. Brzeźniak, E. Hausenblas, and J. Zhu, \(2\)D stochastic Navier–Stokes equations driven by jump noise, Nonlinear Anal., 79 (2013), pp. 122–139.
[5] Z. Brzeźniak, W. Liu, and J., Zhu, Strong solutions for SPDE with locally monotone coefficients driven by Lévy noise, Nonlinear Anal., 17 (2014), pp. 283–310.
[6] Z. Brzeźniak and S. Peszat, Maximal inequalities and exponential estimates for stochastic convolutions in Banach spaces, in Stochastic Processes, Physics and Geometry: New Interplays, I (Leipzig, 1999), CMS Conf. Proc. Vol. 28, Amer. Math. Soc., Providence, RI, 2000, pp. 55–64.
[7] Z. Brzeźniak and E. Motyl, Fractionally Dissipative Stochastic Quasi-Geostrophic Type Equations on \(\R^ d\), , 2017.
[8] H. Brezis and P. Mironescu, Gagliardo-Nirenberg inequalities and non-inequalities: The full story, Ann. Inst. H. Poincaré Anal. Non Linéaire, 35 (2018), pp. 1355–1376. · Zbl 1401.46022
[9] G. Da Prato, S. Kwapien and J. Zabczyk, Regularity of solutions of linear stochastic equations in Hilbert spaces, Stochastics, 23 (1987), pp. 1–23. · Zbl 0634.60053
[10] G. Da Prato and J. Zabczyk, A note on stochastic convolution, Stoch. Anal. Appl., 10 (1992), pp. 143–153. · Zbl 0758.60049
[11] G. Da Prato and J. Zabczyk, Ergodicity for Infinite Dimensional Systems, Cambridge University Press, Cambridge, 1996. · Zbl 0849.60052
[12] B. Davis, On the integrability of the martingale square function, Israel J. Math., 8 (1970), pp. 187–190. · Zbl 0211.21902
[13] E. Dettweiler, Stochastic integration relative to Brownian motion on a general Banach space, Turkish J. Math., 15 (1991), pp. 58–97. · Zbl 0970.60517
[14] R. Deville, G. Godefroy, and V. Zizler, Smoothness and Renormings in Banach Spaces, Pitman Monogr. Surv. Pure Appl. Math. 64, Longman Scientific & Technical, Harlow, England, 1993.
[15] S. Dirksen, Noncommutative and Vector-Valued Rosenthal Inequalites, Ph.D. thesis, Delft University of Technology, Delft, The Netherlands, 2011.
[16] S. Dirksen, Itô isomorphisms for \(L^{p}\)-valued Poisson stochastic integrals, Ann. Probab., 42 (2014), pp. 2595–2643. · Zbl 1308.60068
[17] S. Dirksen, J. Maas, and J. van Neerven, Poisson stochastic integration in Banach spaces, Electron. J. Probab., 18 (2013), pp. 1–28. · Zbl 1285.60049
[18] B. Fernando, B. Rüdiger, and S. S. Sritharan, Mild solutions of stochastic Navier-Stokes equation with jump noise in \(L_p\) spaces, Math. Nachr., 288 (2015), pp. 1615–1621.
[19] Q.-Y. Guan and Z.-M. Ma, Reflected symmetric \(\alpha\)-stable processes and regional fractional Laplacian, Probab. Theory Related Fields, 134 (2006), pp. 649–694.
[20] E. Hausenblas, Maximal inequalities of the Itô integral with respect to Poisson random measures or Lévy processes on Banach spaces, Potential Anal., 35 (2011), pp. 223–251. · Zbl 1247.60079
[21] E. Hausenblas and J. Seidler, A note on maximal inequality for stochastic convolutions, Czechoslovak Math J., 51 (2001), pp. 785–790. · Zbl 1001.60065
[22] A. Ichikawa, Some inequalities for martingales and stochastic convolutions, Stoch. Anal. Appl., 4 (1986), pp. 329–339. · Zbl 0622.60066
[23] N. Ikeda and S. Watanabe, Stochastic Differential Equations and Diffusion Processes, North-Holland, Amsterdam, 1981.
[24] K. Itô, Poisson point processes attached to Markov processes, in Proceedings of the Sixth Berkeley Symposium on Mathematical Statistics and Probability (University of California, Berkeley, CA, 1970), Vol. III: Probability Theory, University of California Press, Berkeley, CA, 1972, pp. 225–239.
[25] O. Kallenberg, Foundations of Modern Probability, 2nd ed., Probab. Appl., Springer, New York, 2002. · Zbl 0996.60001
[26] M. Kwaśnicki, Ten equivalent definitions of the fractional Laplace operator, Fract. Calc. Appl. Anal., 20 (2017), pp. 7–51.
[27] I. E. Leonard and K. Sundaresan, Geometry of Lebesgue-Bochner function spaces—smoothness, Trans. Amer. Math. Soc., 198 (1974), pp. 229–251. · Zbl 0289.46023
[28] W. Liu and M. Röckner, Stochastic Partial Differential Equations: An Introduction, Universitext, Springer, Cham, Switzerland, 2015.
[29] W. Liu, M. Röckner, and X.-C Zhu, Large deviation principles for the stochastic quasi-geostrophic equations, Stoch. Process. Appl., 123 (2013), pp. 3299–3327. · Zbl 1291.60133
[30] A. L. Neidhardt, Stochastic Integrals in 2-Uniformly Smooth Banach Spaces, Ph.D. thesis, University of Wisconsin, 1978.
[31] L. Nirenberg, On elliptic partial differential equations, Ann. Sc. Norm. Super. Pisa Cl. Sci. (5), 13 (1959), pp. 115–162.
[32] A. A. Novikov, Discontinuous martingales, Teor. Verojatnost. Primemen., 20 (1975), pp. 13–28.
[33] M. Métivier, Semimartingales, A Course on Stochastic Processes. de Gruyter Stud. Math. 2, de Gruyter, Berlin, 1982.
[34] M. Ondreját, Uniqueness for stochastic evolution equations in Banach spaces, Dissertationes Math. (Rozprawy Mat.), 426 (2004), pp. 1–63.
[35] G. Pisier, Martingales with values in uniformly convex spaces, Israel J. Math., 20 (1975), pp. 326–350. · Zbl 0344.46030
[36] D. Revuz and M. Yor, Continuous Martingales and Brownian Motion, 3rd ed., Springer, Berlin, 1999.
[37] M. Röckner, R. Zhu, and X. Zhu, Sub and supercritical stochastic quasi-geostrophic equation, Ann. Probab., 43 (2015), pp. 1202–1273. · Zbl 1322.60121
[38] K. Sato, Lévy Processes and Infinitely Divisible Distributions, Cambridge Stud. Adv. Math. 68, Cambridge University Press, Cambridge, 1999.
[39] J. Seidler, Exponential estimates for stochastic convolutions in 2-smooth Banach spaces, Electron. J. Probab., 15 (2010), pp. 1556–1573. · Zbl 1225.60111
[40] E. Stein, Singular Integrals and Differentiability Properties of Functions, Princeton University Press, Princeton, NJ, 1970.
[41] R. Situ, Theory of Stochastic Differential Equations with Jumps and Applications, Springer, New York, 2005. · Zbl 1070.60002
[42] H. Triebel, Interpolation Theory, Function Spaces, Differential Operators, North-Holland, Amsterdam, 1978.
[43] R. Temam, Navier-Stokes Equations. Theory and Numerical Analysis, AMS Chelsea, Providence, RI, 2001.
[44] L. Tubaro, An estimate of Burkholder type for stochastic processes defined by the stochastic integral, Stoch. Anal. Appl., 2 (1984), pp. 187–192. · Zbl 0539.60056
[45] J. van Neerven and J. Zhu, A maximal inequality for stochastic convolutions in \(2\)-smooth Banach spaces, Electron. Commun. Probab., 16 (2011), pp. 689–705. · Zbl 1254.60053
[46] M. Veraar and L. W. Weis, A note on maximal estimates for stochastic convolutions, Czechoslovak Math. J., 61 (2011), pp. 743–758. · Zbl 1249.60111
[47] Y. Xie and X. Zhang, Stochastic integrals and BDG’s inequalities in Orlicz-type spaces, Stoch. Process. Appl., 127 (2017), pp. 3228–3250. · Zbl 1395.60059
[48] J. Zhu, Z. Brzeźniak, and E. Hausenblas, Maximal inequalities for stochastic convolutions driven by compensated Poisson random measures in Banach spaces, Ann. Inst. Henri Poincaré Probab. Stat., 53 (2017), pp. 937–956. · Zbl 1372.60075
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.